# SDR DHL9872444C

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 5 Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG NR 5 FLAP FAIRING INNER SKIN FWD DOOR UPPER SIDE CRACKED.  REMOVED CRACKED SKIN, INSTALLED NEW SKIN PER SRM 51-40-2, 4.5 X 1.5.  N/R 2377.
